For the last few days I've been weaning off Cymbalta (duloxetine) and starting, concurrently, with a 5mg dose of Trintellix. The only side effect I have been experiencing is lightheadedness. Lightheadedness does not appear to be a side effect of either medication, nor is it listed among the effects of taking both of them together. Has anyone else experienced this?
Lightheadedness when starting to use Trintellix?
Question posted by pjf14 on 21 Aug 2021
Last updated on 31 August 2021 by Lee1309
Not trying to scare you off it everyone reaction is different the side effects. I had on vortioxetine was lightheadedness electric shock like sensation in hands and feet bloated stomach and alot of wind nausea
Coming off it this is but the worst of it I am still suffering side effects six months later but hopefully you will be ok on it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.